Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Composition operators with closed range on the Bloch space


Authors: Pratibha Ghatage, Jun Yan and Dechao Zheng
Journal: Proc. Amer. Math. Soc. 129 (2001), 2039-2044
MSC (2000): Primary 46E15
Published electronically: November 30, 2000
MathSciNet review: 1825915
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this note we investigate conditions under which a holomorphic self-map of the unit disk induces a composition operator with closed range on the Bloch space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46E15

Retrieve articles in all journals with MSC (2000): 46E15


Additional Information

Pratibha Ghatage
Affiliation: Department of Mathematics, Cleveland State University, Cleveland, Ohio 44115
Email: ghatage@math.csuohio.edu

Jun Yan
Affiliation: Department of Mathematics, Chongqing University, Chongqing, People’s Republic of China

Dechao Zheng
Affiliation: Department of Mathematics, Vanderbilt University, Nashville, Tennessee 37240
Email: zheng@math.vanderbilt.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05771-3
PII: S 0002-9939(00)05771-3
Received by editor(s): May 25, 1999
Received by editor(s) in revised form: November 12, 1999
Published electronically: November 30, 2000
Additional Notes: Supported in part by the National Science Foundation and University Research Council of Vanderbilt University.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2000 American Mathematical Society